Ukrainian Mathematical Journal

, Volume 64, Issue 7, pp 1136–1143

On transformation formulas for theta hypergeometric functions


  • R. Y. Denis
    • University of Gorakhpur
  • S. N. Singh
    • T.D.P.G. College
  • S. P. Singh
    • T.D.P.G. College

DOI: 10.1007/s11253-012-0704-3

Cite this article as:
Denis, R.Y., Singh, S.N. & Singh, S.P. Ukr Math J (2012) 64: 1136. doi:10.1007/s11253-012-0704-3

Using an identity and certain summation formulas for truncated theta hypergeometric series, we establish transformation formulas for finite bilateral theta hypergeometric series.

Copyright information

© Springer Science+Business Media New York 2012